# SDR SIMA20120531004

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 21,695 hours, 20,325 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 6839
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FIRST OFFICER’S SIDE CAUTION LIGHT BURNED OUT.  AIRCRAFT REMOVED FROM SERVICE.  RELAMPED LIGHT BULB PUSH BUTTON CAUTION LIGHT.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
